# SDR ASOA2015091313785

- Difficulty date: September 13, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 30,114 hours, 21,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR MID CAP ANGLE FS 319-349 CORRODED IN MULTIPLE AREAS.  BLENDED CORROSION ON LWR SILL ANGLE IAW SRM 51-21-06-001-001-A01.  FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-002-A01, 100 PERCENT MATERIAL LOSS.  R & R SERVICE DOOR CAP ANGLE IN REF SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
